# SDR QXEA2022013100041

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,503 hours, 33,883 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70-80 KTS A/F FAILED TO ARM CYCLING BETWEEN AF SELECT AND AF ARM. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND ENG #1 CODE: 70A AND ENG #2 CODE: 70B AND 398B.  PERFORMED TWO ENGINE STARTS AND PERFORMED THE OPS TEST OF THE AUTOFEATHER/UPTRIM SYSTEM ON EACH START IAW Q400 AMM 61-20-00-710-810.  OPS TEST PASSED.  FAULT CODES REMAINED CLEARED PER FIM 61-20-08-10-818 ITEMS 1-5A(2) AND FIM 61-20-02-810-835 ITEMS 1-5A(1) AND 6.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
